# SDR 96ZZZM468

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 910
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT MAIN GEAR UPLOCK SUPPORT FITTING SUPPORT ANGLE CRACKED BS 910 BETWEEN STRINGER 18 AND 18R.  COMPLIED WITH BOEING SERVICE BULLETIN 727-53-165 INSTALLED FRAME MODIFICATION AT BS 910 AND 913.5 BETWEEN STRINGER 18A AND 18, LEFT MAIN W/W.
